MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SILTEX ROUND MODERATE PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SILTEX ROUND MODERATE PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Catalog Number 3542615
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/04/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.The device history record (dhr) was reviewed, and no anomalies were found related to this complaint.In addition, the dhr review verifies that the device was manufactured in accordance with documented specification and procedures.(b)(4).
 
Event or Problem Description
It was reported that a (b)(6)-year-old caucasian female patient underwent a breast reconstruction revision procedure with a mentor siltex round moderate profile 150cc saline breast prosthesis (left device) and a mentor siltex round moderate profile 375cc saline breast prosthesis (right device) when the left breast prosthesis deflated after implantation.The patient woke up and noticed that the left side had deflated.Deflation was confirmed by a visual examination.In addition, the patient reported feeling pain in her left side and capsular contracture (baker grade unknown) in her right breast.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.This medwatch report is for the left breast prosthesis.
 
Additional Manufacturer Narrative
On 11/02/2018, mentor received additional information about the event.The patient will undergo bilateral explantation on (b)(6) 2018.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On 12/20/2018, mentor received additional information about the event.It was initially reported that the patient was scheduled to undergo bilateral explantation on (b)(6) 2018.New information states that the patient will undergo bilateral explantation on (b)(6) 2018.(b)(4).

Brand Name
MENTOR SILTEX ROUND MODERATE PROFILE
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key8026929
Report Number1645337-2018-06553
Device Sequence Number1640675
Product Code FWM
UDI-Device Identifier00081317001720
UDI-Public00081317001720
Combination Product (Y/N)N
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year1997
Device Explanted Year2018
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2005
Device Catalogue Number3542615
Device Lot Number155747
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/12/2018
Supplement Date Received by Manufacturer11/02/2018
12/20/2018
Initial Report FDA Received Date10/31/2018
Supplement Report FDA Received Date11/19/2018
12/21/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age42 YR